# SDR CALA2015033093490

- Difficulty date: March 26, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 98,969 hours, 15,544 cycles
- Engine: Iae V2527A5
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU ALTITUDE NO START, COLD SOAK.  APU HANGS BETWEEN 0 - 19% DURING START, 3 ATTEMPTS, ALL THREE FAULTED, MAX RPM WAS 26.  R & R APU STARTER IAW AMM 49-41-01.
